Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 214821, 11 pages
http://dx.doi.org/10.1155/2014/214821
Review Article

Recent Progress on Nonlinear Schrödinger Systems with Quadratic Interactions

1Department of Mathematics, College of Science, Yanbian University, No.977 Gongyuan Road, Yanji, Jilin 133002, China
2Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan

Received 20 January 2014; Accepted 2 March 2014; Published 31 March 2014

Academic Editors: D. Baleanu and C. M. Khalique

Copyright © 2014 Chunhua Li and Nakao Hayashi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Hayashi, C. Li, and P. I. Naumkin, “Modified wave operator for a system of nonlinear Schrödinger equations in 2D,” Communications in Partial Differential Equations, vol. 37, no. 6, pp. 947–968, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  2. N. Hayashi, C. Li, and T. Ozawa, “Small data scattering for a system of nonlinear Schrödinger equations,” Differential Equations & Applications, vol. 3, no. 3, pp. 415–426, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N. Hayashi, T. Ozawa, and K. Tanaka, “On a system of nonlinear Schrödinger equations with quadratic interaction,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 30, no. 4, pp. 661–690, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. N. Hayashi, C. Li, and P. I. Naumkin, “On a system of nonlinear Schrödinger equations in 2D,” Differential and Integral Equations, vol. 24, no. 5-6, pp. 417–434, 2011. View at Google Scholar · View at MathSciNet
  5. C. Li, “Decay of solutions for a system of nonlinear Schrödinger equations in 2D,” Discrete and Continuous Dynamical Systems A, vol. 32, no. 12, pp. 4265–4285, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Li, “Further decay results on the system of NLS equations in lower order Sobolev spaces,” in Proceedings of the 4th MSJ-SI Conference on Nonlinear Dynamics in Partial Differential Equations, Kyushu University, September 2011.
  7. S. Katayama, C. Li, and H. Sunagawa, “A remark on decay rates of solutions for a system of quadratic nonlinear Schrödinger equations in 2D,” Differential and Integral Equations, vol. 27, no. 3-4, pp. 301–312, 2014. View at Google Scholar · View at MathSciNet
  8. C. Li and N. Hayashi, “Critical nonlinear Schrödinger equations with data in homogeneous weighted L2 spaces,” Preprint.
  9. C. Li, “On a system of quadratic nonlinear Schrödinger equations and scale invariant spaces in 2D,” Preprint.
  10. M. Colin and T. Colin, “On a quasilinear Zakharov system describing laser-plasma interactions,” Differential and Integral Equations, vol. 17, no. 3-4, pp. 297–330, 2004. View at Google Scholar · View at MathSciNet
  11. J. Ginibre and G. Velo, “On a class of nonlinear Schrödinger equations. I. The Cauchy problem, general case ; II Scattering theory, general case,” Journal of Functional Analysis, vol. 32, no. 1, pp. 1–71, 1979. View at Google Scholar · View at Scopus
  12. T. Cazenave, Semilinear Schrödinger Equations, vol. 10, Courant Institute of Mathematical Sciences, New York, NY, USA; American Mathematical Society, Providence, RI, USA, 2003. View at MathSciNet
  13. S. Klainerman, “Global existence of small amplitude solutions to nonlinear Klein-Gordon equations in four space-time dimensions,” Communications on Pure and Applied Mathematics, vol. 38, no. 5, pp. 631–641, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Shatah, “Normal forms and quadratic nonlinear Klein-Gordon equations,” Communications on Pure and Applied Mathematics, vol. 38, no. 5, pp. 685–696, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  15. N. Hayashi and P. I. Naumkin, “Scattering operator for nonlinear Klein-Gordon equations in higher space dimensions,” Journal of Differential Equations, vol. 244, no. 1, pp. 188–199, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Tsutsumi, “L2-solutions for nonlinear Schrödinger equations and nonlinear groups,” Funkcialaj Ekvacioj, vol. 30, no. 1, pp. 115–125, 1987. View at Google Scholar · View at MathSciNet
  17. J. Bergh and J. Löfström, Interpolation Spaces, Springer, New York, NY, USA, 1976.
  18. N. Hayashi and T. Ozawa, “Scattering theory in the weighted L2(𝐑n) spaces for some Schrödinger equations,” Annales de l'Institut Henri Poincaré. Physique Théorique, vol. 48, no. 1, pp. 17–37, 1988. View at Google Scholar · View at MathSciNet
  19. M. Colin, T. Colin, and M. Ohta, “Stability of solitary waves for a system of nonlinear Schrödinger equations with three wave interaction,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 26, no. 6, pp. 2211–2226, 2009. View at Publisher · View at Google Scholar · View at Scopus
  20. N. Hayashi and P. I. Naumkin, “Asymptotics in large time of solutions to the nonlinear Schrödinger and Hartree equations,” American Journal of Mathematics, vol. 120, no. 2, pp. 369–389, 1998. View at Google Scholar · View at Scopus
  21. A. Shimomura, “Asymptotic behavior of solutions for Schrödinger equations with dissipative nonlinearities,” Communications in Partial Differential Equations, vol. 31, no. 9, pp. 1407–1423, 2006. View at Publisher · View at Google Scholar · View at Scopus
  22. H. Sunagawa, “A note on the large time asymptotics for a system of Klein-Gordon equations,” Hokkaido Mathematical Journal, vol. 33, no. 2, pp. 457–472, 2004. View at Google Scholar · View at MathSciNet
  23. H. Sunagawa, “Large time asymptotics of solutions to nonlinear Klein-Gordon systems,” Osaka Journal of Mathematics, vol. 42, no. 1, pp. 65–83, 2005. View at Google Scholar · View at Scopus
  24. Y. Kawahara and H. Sunagawa, “Remarks on global behavior of solutions to nonlinear Schrödinger equations,” Proceedings of the Japan Academy A: Mathematical Sciences, vol. 82, no. 8, pp. 117–122, 2006. View at Publisher · View at Google Scholar · View at Scopus
  25. N. Hayashi, “Asymptotics of nonlinear dispersive-type evolution equations,” American Mathematical Society Translations, vol. 2, no. 230, pp. 21–43, 2010. View at Google Scholar
  26. N. Hayashi, P. I. Naumkin, A. Shimomura, and S. Tonegawa, “Modified wave operators for nonlinear Schrödinger equations in one and two dimensions,” Electronic Journal of Differential Equations, vol. 2004, no. 62, pp. 1–16, 2004. View at Google Scholar · View at Scopus
  27. N. Hayashi, H. Wang, and P. I. Naumkin, “Modified wave operators for nonlinear Schrödinger equations in lower order Sobolev spaces,” Journal of Hyperbolic Differential Equations, vol. 8, no. 4, pp. 759–775, 2011. View at Publisher · View at Google Scholar · View at Scopus
  28. T. Ozawa, “Long range scattering for nonlinear Schrödinger equations in one space dimension,” Communications in Mathematical Physics, vol. 139, no. 3, pp. 479–493, 1991. View at Publisher · View at Google Scholar · View at Scopus
  29. N. Hayashi and T. Ozawa, “Modified wave operators for the derivative nonlinear Schrödinger equation,” Mathematische Annalen, vol. 298, no. 1, pp. 557–576, 1994. View at Publisher · View at Google Scholar · View at Scopus
  30. N. Hayashi, “The initial value problem for the derivative nonlinear Schrödinger equation in the energy space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 20, no. 7, pp. 823–833, 1993. View at Google Scholar · View at Scopus
  31. Z. Guo, N. Hayashi, Y. Lin, and P. I. Naumkin, “Modified scattering operator for the derivative nonlinear Schrödinger equation,” SIAM Journal on Mathematical Analysis, vol. 45, no. 6, pp. 3854–3871, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. J. Ginibre and T. Ozawa, “Long range scattering for non-linear Schrödinger and Hartree equations in space dimension n ≥ 2,” Communications in Mathematical Physics, vol. 151, no. 3, pp. 619–645, 1993. View at Publisher · View at Google Scholar · View at Scopus
  33. S. Katayama, T. Matoba, and H. Sunagawa, “A semilinear hyperbolic system violating the null condition,” http://arxiv.org/abs/1206.0066.
  34. J.-M. Delort, D. Fang, and R. Xue, “Global existence of small solutions for quadratic quasilinear Klein-Gordon systems in two space dimensions,” Journal of Functional Analysis, vol. 211, no. 2, pp. 288–323, 2004. View at Publisher · View at Google Scholar · View at Scopus
  35. H. Sunagawa, “On global small amplitude solutions to systems of cubic nonlinear Klein-Gordon equations with different mass terms in one space dimension,” Journal of Differential Equations, vol. 192, no. 2, pp. 308–325, 2003. View at Publisher · View at Google Scholar · View at Scopus
  36. N. Hayashi and P. I. Naumkin, “A system of quadratic nonlinear Klein-Gordon equations in 2D,” Journal of Differential Equations, vol. 254, no. 8, pp. 3615–3646, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  37. Y. Kawahara and H. Sunagawa, “Global small amplitude solutions for two-dimensional nonlinear Klein-Gordon systems in the presence of mass resonance,” Journal of Differential Equations, vol. 251, no. 9, pp. 2549–2567, 2011. View at Publisher · View at Google Scholar · View at Scopus
  38. T. Ozawa and H. Sunagawa, “Small data blow-up for a system of nonlinear Schrödinger equations,” Journal of Mathematical Analysis and Applications, vol. 399, no. 1, pp. 147–155, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  39. H. Hirayama, “Well-posedness and scattering for a system of quadratic derivative nonlinear Schrödinger equations with low regularity initial data,” http://arxiv-web3.library.cornell.edu/abs/1311.6102.
  40. M. Ikeda, S. Katayama, and H. Sunagawa, “Null structure in a system of quadratic derivative nonlinear Schrödinger equations,” http://arxiv.org/abs/1305.3662.